# SDR C2XA99IA216

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: F96GA0102
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3254 - THE CREW REPORTED THAT THE MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE CREW RETURNED THE AIRCRAFT TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR CONTROL LEVER IAW ATR-42-320 MM 32-31-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
